# SDR SWAA2021101220679

- Difficulty date: September 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS767 - BS727B RBL21 WL156. ; / [12] REMOVED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727- BS 747 RBL21 WL156 IAW SRM 51-40-02-0G-0; [13] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT AFT BS 727-BS747 RBL21 WL156 . IAW 773-700 SRM 51-40-02-0G-0; DWG 146A7500 . ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; [14] 2 REJECTIONS FOR INSTALLATION OF ACB FWD R/H FLOOR TO SIDEWALL SUPPORT. RAISED FAULTS TTG8Q006R6MS & TTG8Q006R79C.
